Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why am I getting stomach ache after eating?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Stomach pain after meals..
Posted Wed, 13 Mar 2013 in Abdominal Pain
Answered by Dr. Saurabh Gupta 28 minutes later
Thanks for posting your query.

Overeating, eating spicy food excessively, or being stationary after eating are some of the causes of stomachache after eating.
Stomach hurt after eating can be due to simple reasons such as too much water intake after meals, an infection, gastritis and acid reflux as well.

If the pain persist and occurs frequently , I advice you to consult the gastroenterologist and take his opinion.

In the meanwhile, you will be benefit by following my advice:
1. Don’t have any kind of spicy food,
2. Avoid smoking and alcohol,
3. Food in small quantity and much more frequently i.e. every two hours is needed,
4. Take plenty of water,
5. Take pantoprazole group of drugs in empty stomach in early morning.

Hope this will help you. Please do write back if you have any additional concerns.

Wishing you good health...

Dr Saurabh Gupta.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor